# SDR AALA202012299007

- Difficulty date: December 28, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 48,444 hours, 34,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  2R DOOR SLIDE COVER LOOSE.  REINSTALLED SLIDE COVER.
